Revista Matemática Iberoamericana


Full-Text PDF (1482 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 1, 2009, pp. 49–273
DOI: 10.4171/RMI/569

Published online: 2009-04-30

Fitting a $C^m$-Smooth Function to Data II

Charles Fefferman[1] and Bo'az Klartag[2]

(1) Princeton University, United States
(2) Tel-Aviv University, Israel

We exhibit efficient algorithms to perform the following task: Given a function $f$ defined on a finite subset $E \subset \mathbb R^n$, compute a $C^m$ function $F$ on $\mathbb R^n$, with a controlled $C^m$ norm, that approximates $f$ on the subset $E$.

Keywords: Algorithm, interpolation, approximation, $C^m$-smoothness

Fefferman Charles, Klartag Bo'az: Fitting a $C^m$-Smooth Function to Data II. Rev. Mat. Iberoamericana 25 (2009), 49-273. doi: 10.4171/RMI/569